# SDR DALA1146750672

- Difficulty date: July 1, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 LOWER GATE, GATE EDGE HAS CORROSION & TAPERED DOOR SEAL LANDING EDGE HAS PITTING CORROSION AT RUB STRIP LOCATION.  REPLACED LOWER GATE ON L-1 DOOR AT ST AEROSPACE SAN ANTONIO DURING HMV.
